Just a quick note to say hi!
Please contact me at ***@****. Your experience is similar to my ongoing struggle. I am delirious at night and the a.m.. Cortef nearly killed me. I have no thyroid and have struggled since the surgeries. My pituitary gland is not producing HGH (I started injections a month ago), and I also have unclassified EDS (I beleive type IX). Will see a specialist in May. I think we could come up with better answers than the M.D.'s. I can't last much longer. You can also phone me at 630.832.2520 or 630.827.9014 (cell). I should also mention that Armour thyroid also had horrific side effects. I think the B12 injections are causing problems because I've heard the serum is made from bovine liver extract? I can't wait to speak with you. Thank you.
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.